# SDR UIEA2012060800260

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,258 hours, 20,783 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT AC BUSS FAILED AFTER SHUTDOWN.  PERFORMED BITE TEST OF BPCU, NO FAULTS LISTED. PEFORMED ENGINE RUN FOR BUS PICK UP VERIFICATION, SYS OPS CHECKED GOOD. FIM 24-20-00/104.
